# SDR AALA2019121629013

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,115 hours, 24,763 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 64751
- Condition: Cracked
- Location: Cockpit
- Part time: 18,856 hours, 10,049 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS WINDSHIELD UPPER LEFT CORNER CRACKED. REPLACED WINDSHIELD. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
